i was on copaxone for 6 years but my injection sites were awful.
my ms nurse was appalled by them and put me on tecfidera.
i am almost a year into this now.
i had side effects at first but now they have calmed down and rarely affect me.
give it a go tracey.
you will be given one pack of 100mg and one of 200mg. (approx because i can’t remember the exact figures).
you only take the low dose for the first week but then go up to the high dose in the 2nd week.
the side effects hit me when i started the higher dose.
however i found ways round them as follows.
take the tec halfway through a meal so that it is trapped between two lots of food.
don’t fret as to the type of food just be comfortably full.
take an aspirin to avoid the flushes.
the flush itself just looks like you’ve been on a sunbed but mine develops into prickly heat so the aspirin and maybe an antihistamine is essential.
oh and omeprazole because it made me feel nauseaous.
good luck and just enjoy not having to inject!#